# SDR 98ZZZM563

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 2435 · Starter-Generator
- Part: Start/Gen
- Part number: 23078019
- Condition: Failed
- Location: Lt Nacelle
- Part time: 8,552 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GENERATOR INOP.  GENERATOR FAILURE.  REPLACED LEFT START/GEN.
